# SDR FDKA200604071

- Difficulty date: April 20, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 13,192 hours, 12,260 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR INDICATES OPEN ON EICAS WHEN CLOSED.  MAINTENANCE REPAIRED WIRING.
